| Model Number |
CYF-V2R |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the cysto-nephro videoscope's black rubber at the end of the scope came off.The event was found during preparation for use.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected fields: d9.Additional information added to field e2, e3, h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Since the subject device was not returned to olympus, the reported event cannot be confirmed neither the condition of the device.Based on the results of the investigation, it is not possible to establish the root cause.Olympus will continue to monitor field performance for this device.